# SDR SWAA2013030513327

- Difficulty date: February 22, 2013
- Submitted: March 5, 2013
- Operation: Air carrier
- Aircraft: N959AT
- Make and model: Boeing 717-200
- Aircraft serial: 55021
- Aircraft time: 35,543 hours, 24,069 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: 9930538
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN - CUSP WEB RIGHT SIDE HAS LIGHT CORROSION BETWEEN STA 294 - 313.  REMOVED AND REPLACED WEB IAW SRM.
